# SDR AALA202505129624

- Difficulty date: May 11, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Condition: Failed
- Location: Hyd Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED:  YELLOW HYDRAULIC FAILURE ON APPROACH. EMERGENCY DECLARED AIRCRAFT LANDED WITHOUT INCIDENT AND WAS TOWED TO THE GATE. MAINTENANCE REPLACED THE YELLOW SYSTEM MANIFOLD CHECK VALVE IAW AMM 29-13-14.
